Paracetamol 125 mg (Jan Aushadhi) [Paracetamol]

Drug brand Paracetamol 125 mg (Jan Aushadhi) is being manufactured and marketed by Jan Aushadhi. The main active ingredient or salt in this drug is Paracetamol. This drug comes in the form of Syrup. The general packing available for this medicine consists of 60 ml and is priced at Rs 11.84 (arround $0.16576 US Dollar)
Generic :Paracetamol
Pharma Company :Jan Aushadhi
Brand Label :Paracetamol 125 mg (Jan Aushadhi)
Preparation Type :Syrup
Single Dose :5 ml
Composition :Paracetamol-125 mg
Pack Size/Qty/Vol :60 ml
Price Unit :Rs 0.99
Price Pack :Rs 11.84 INR (arround $0.16576 US Dollar)

Drug details for Paracetamol 125 mg (Jan Aushadhi)

Paracetamol 125 mg (Jan Aushadhi) - Paracetamol - For more details on its Indication, Prescription, Usage, Dosage, Precaution, Side Effects etc, please check : Paracetamol 125 mg (Jan Aushadhi) - Paracetamol..

Search Drug Brands alphabetically